Oh boy - here it comes.
By "IT" I am referring to the little green monster that comes to visit the day after the injection. Green, as in, the "yucky" green, not the "envy" green. The unwelcome monster sneaks into my body while I'm asleep, the next day leaving me achy and exhausted. The mess this monster makes seems to be getting bigger each day.
Thursday, I was a bit achy. I phoned the Multiple Support program to ask if maybe I was imagining it. Nobody had told me, nor did I read anywhere, that the side effects would carry on into the next day. I thought that the whole point of having the needle before bed was that you would sleep through any nasties! Sure enough, this is all normal...and an "anonymous report has been made to Health Canada regarding the side effects that (I) have reported". I wonder if that particular batch of hamsters will get fired?
What I recognized today, is that my experience so far has been pretty tame when compared to what I have read. I need to find the physical strength to go about my business despite the body ache that stretches from my neck to the tips of my toes. But that wasn't going to happen yesterday.
In the morning, after having 10 straight hours of good sleep, I was fatigued after being up for one hour. That fatigue scares me: it is an exhaustion of my whole being. At that moment, I don't want to be alone, but I'm not good to anyone who is here either. I run through a list in my head of who I can call when Jason is back to work, and decide that if I feel the same way when I wake up, I'll make the call. But, after a nap, the sensation of complete exhaustion has been replaced: the mind is alert and refreshed, just not the body.
I'm off to stare at the television now...